Complex and Hipercomplex Analysis ::.
Year: 2017



PUBLICATIONS


Books

Pei Dang, Min Ku, Tao Qian, Luigi G. Rodino: New Trends in Analysis and Interdisciplinary Applications, Birkhaeuser Basel, 2017.

Book Chapters

P. Cerejeiras, A. Fonseca, U. Kähler, N. Vieira: Fischer decomposition in generalized fractional Clifford. Analysis(http://hdl.handle.net/10773/18684), F. Colombo, I. Sabadini, D.C. Struppa and M. Vajiac, Advances in Complex Analysis and Operator Theory, 37-53, Birkhäuser, Basel, 2017.

M. Ferreira, N. Vieira: Multidimensional time fractional diffusion equation (http://hdl.handle.net/10773/18424), C. Constanda, P.D. Lamberti, P. Musolino and M.D. Riva, Integral Methods in Science and Engineering-Vol.1, 107-117, Birkhäuser, Bassel, 2017.

Papers in International Journals with referees

Aceto, L., Cação,I: A matrix approach to Sheffer polynomials( https://doi.org/10.1016/j.jmaa.2016.08.038 , http://hdl.handle.net/10773/18648 ), Journal of Mathematical Analysis and Applications, 446, 2017, 87-100.

Aceto, L., Malonek, H., Tomaz, G.: Matrix approach to hypercomplex Appell polynomials( https://doi.org/10.1016/j.apnum.2016.07.006 ), Applied Numerical Mathematics, 116, 2017, 2-9.

D. Alpay, P. Cerejeiras, U. Kaehler: Gleason’s problem associated to the fractional Cauchy-Riemann operator, Fueter series, Drury-Arveson space and related topicshttp://hdl.handle.net/10773/18243. , Proceedings of the American Mathematical Society, 145, 2017, 4821-4835.

Amílcar Branquinho, Ana Foulquié Moreno, A. Mendes: Dynamics and interpretation of some integrable systems via matrix orthogonal polynomials, Integral Transforms and Special Functions, 28-1, 2017, 74-90.

D. Bryukhov, U. Kaehler: The Static Maxwell System in Three Dimensional Axially Symmetric Inhomogeneous Media and Axially Symmetric Generalization of the Cauchy-Riemann System http://hdl.handle.net/10773/18247. , Advances in Applied Clifford Algebras, 27, 2017, 993-1005.

Cação, I., Falcão, M. I., Malonek, H. R.: Hypercomplex polynomials, Vietoris’ rational numbers and a related integer numbers sequence ( http://hdl.handle.net/1822/45794 ), Complex Analysis and Operator Theory, 11 (5), 2017, 1059-1076.

Cação, I., Falcão, M.I., Malonek, H.R.: Three-term recurrence relations for systems of Clifford algebra-valued orthogonal polynomials ( http://hdl.handle.net/1822/45680 ), Advances in Applied Clifford Algebras, 27, 2017, 71-85.

P. Cerejeiras, A. Fonseca, M. Vajiac, N. Vieira: Fischer decomposition in generalized fractional ternary Clifford analysis (http://hdl.handle.net/10773/17747), Complex Analysis and Operator Theory, 11(5), 2017, 1077-1093.

P. Cerejeiras, U. Kähler, M. Ku: Hilbert boundary value problems with Fermionic weight in R^3 http://hdl.handle.net/10773/17232. , Advances in Applied Clifford Algebras, 27, 2017, 87-98.

Cheng, Wanqing, Ryan, John, Kähler, Uwe: Spherical Pi-type operators in Clifford analysis and applications http://hdl.handle.net/10773/17745. , Complex Analysis and Operator Theory, 11, 2017, 1095-1112.

S.L. Eriksson, H. Orelma, N. Vieira: Two-sided hypergenic functions (http://hdl.handle.net/10773/17234), Advances in Applied Clifford Algebras, 27(1), 2017, 111-123.

M. Ferreira: Harmonic Analysis on the Proper Velocity gyrogroup ( http://hdl.handle.net/10773/16613 ), Banach J. Math. Anal, 11(1), 2017, 21-49.

M. Ferreira, N. Vieira: Fundamental solutions of the time fractional diffusion-wave and parabolic Dirac operators. ( http://hdl.handle.net/10773/16282 ), J. Math. Anal. Appl., 447(1), 2017, 329-353.

M. Ferreira, N. Vieira: Eigenfunctions and fundamental solutions of the fractional Laplace and Dirac operators: the Caputo case (http://hdl.handle.net/10773/18083), Complex Variables and Elliptic Equations, 62(9), 2017, 1237-1253.

S. Hartmann: Relaxed quaternionic Gabor expansions at critical density, Mathematical Methods in the Applied Sciences, 40, 2017, 1666-1678.

S. Hartmann, N. Gomes, U. Kaehler: Compressed Sensing for Quaternionic Signals http://hdl.handle.net/10773/16755. , Complex Analysis and Operator Theory, 11, 2017, 417-455.

U. Kähler, M. Ku, T. Qian: Schwarz Problems for Poly-Hardy Space on the Unit Ball http://http://hdl.handle.net/10773/17423 , Results in Mathematics, 71, 2017, 801-823.

M. Ku, U. Kaehler: Numerical Null-Solutions to Iterated Dirac Operator on Bounded Domains http://hdl.handle.net/10773/16756 , Complex Analysis and Operator Theory, 11, 2017, 307-328.

M. Ku, Y. Wang, F. He, U. Kaehler: Riemann–Hilbert Problems for Monogenic Functions on Upper Half Ball of R^4 http://hdl.handle.net/10773/18246. , Advances in Applied Clifford Algebras, 27, 2017, 2493-2508.

D. Legatiuk, K. Guerlebeck, U. Kaehler: Error Estimates for the Coupling of Analytical and Numerical Solutions http://hdl.handle.net/10773/18250. , Complex Analysis and Operator Theory, 11, 2017, 1221-1240.

R. C. Paiva, M. Ferreira, M. M. Frade: Intelligent tutorial system based on personalized system of instruction to teach or remind mathematical concepts ( http://ria.ua.pt/handle/10773/18269 ), Journal of Computer Assisted Learning, 33(4), 2017, 370-381.

Ricardo Abreu Blaya, Juan Bory Reyes, Alí Guzmán Adán, Uwe Kähler: On the φ-hyperderivative of the ψ-Cauchy-type integral in Clifford analysis http://hdl.handle.net/10773/17233. , Computational Methods and Function Theory, 17, 2017, 101-119.

N. Vieira: Fischer Decomposition and Cauchy-Kovalevskaya extension in fractional Clifford analysis: the Riemann-Liouville case (http://hdl.handle.net/10773/16925), Proceedings of the Edinburgh Mathematical Society. Series II, 1, 2017, 251-272.

Papers in International Conference Proceedings with referees

I. Cação, M. I. Falcão, H. R. Malonek: On Vietoris number sequence and combinatorial identities with quaternions (http://hdl.handle.net/1822/47203), 17th International Conference on Computational and Mathematical Methods in Science and Engineering, CMMSE 2017, J. Aguiar et al, 480-488, Cadiz, Spain, 2017.

I. Cação, H. R. Malonek, G. Tomaz: Shifted Generalized Pascal Matrices in the Context of Clifford Algebra-Valued Polynomial Sequences( http://hdl.handle.net/10773/18727 ), Lecture Notes in Computer Science 10405 (Part II), 17th International Conference on Computational Science and Its Applications-ICCSA 2017, O. Gervasi et al, 409-421, Trieste, Italy, 2017.

I. Cação, H. R. Malonek, G. Tomaz: Matrices related to orthogonal hypercomplex polynomial systems. (http://cmmse.usal.es/cmmse2017/sites/default/files/volumes/Proceedings_CMMSE_2017_vol_1_6.pdf ), 17th International Conference on Computational and Mathematical Methods in Science and Engineering, CMMSE 2017, J. Aguiar et al, 476-479, Cadiz, Spain, 2017.

 
 
desenvolvido por: Mentes Virtuais www.mentesvirtuais.com